Weakly Periodic Gibbs Measures in the HC-Model for a Normal Divisor of Index Four
AbstractWe study an HC-model on a Cayley tree. Under certain restrictions imposed on the parameters of the HC-model, we prove the existence of weakly periodic (nonperiodic) Gibbs measures for a normal divisor of index four.
How to Cite
KhakimovR. M. “Weakly Periodic Gibbs Measures in the HC-Model for a Normal Divisor of Index Four”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 10, Oct. 2015, pp. 1409-22, http://umj.imath.kiev.ua/index.php/umj/article/view/2076.